MathSciNet Relay Station
MathSciNet bibliographic data
MR636041 (83f:15012) 15A48 (15A18)
Schneider, Hans Geometric conditions for the existence of positive eigenvalues of matrices. Linear Algebra Appl. 38 (1981), 253–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement